Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Composition series for analytic continuations of holomorphic discrete series representations of $\textrm {SU}(n, n)$
HTML articles powered by AMS MathViewer

by Bent Ørsted PDF
Trans. Amer. Math. Soc. 260 (1980), 563-573 Request permission

Abstract:

We study a certain family of holomorphic discrete series representations of the semisimple Lie group $G = SU(n, n)$ and the corresponding analytic continuation in the inducing parameter $\lambda$. At the values of $\lambda$ where the representations become reducible, we compute the composition series in terms of a Peter-Weyl basis on the Shilov boundary of the Hermitian symmetric space for G.
References
Similar Articles
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 260 (1980), 563-573
  • MSC: Primary 22E45; Secondary 05A10, 43A85, 81C40
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0574799-X
  • MathSciNet review: 574799